Some eye drops can cause headaches or even systemic side effects, such as stomach cramps, diarrhea and sweating. on! Any comments?
Visine is a brand of eye drops produced by Johnson & Johnson. Use of this product can cause a rebound effect causing the redness to worsen. a few drops of Visine in an unsuspecting victim's drink will cause a harmless bout of diarrhea.
Our 8 year old bassett hound has had diarrhea for two days. She eats & drinks ok. What could we give her to stop diarrhea?
A saltwater cleanse. 4 cups (1 Quart) lukewarm water, 2 level TEAspoons SEA salt (not table salt, if you only have table salt DO NOT DO THIS) mix it up in the morning when you have an EMPTY stomach drink it all down (pretend it’s broth) and… More:http://answers.yahoo.com/question/index?qid=20090203081030AAmUhZb
not antibiotics unless it is a infection you should drink lots of fluids and eat easy to digest stuff like oat meal or bananas if it lasts more than 3 days see a doctor before you dehydrate if your vomiting see a doctor right away pepto bis… More:http://answers.yahoo.com/question/index?qid=20100208040628AASStcT
On the back of the box of Imodium (medicine for diarrhea) it says that you can give a child 6-8 years of age (48-59 pounds)1 caplet after the first loose stool and half a caplet after each subsequent loose stool. Since he is 3 years old try… More:http://answers.yahoo.com/question/index?qid=1006050611538
Will few drops of Visine taken internally cause diarrhea? Claim: A few drops of Visine brand eye drops taken internally will cause diarrhea. someone who really did administer a Visine mickey to a deserving miscreant and thereby caused
Most eye drops are harmless if swallowed, but some may actually be harmful, even fatal. Even small amounts of some harmful substances can cause problems. person could experience blurred vision, nausea, vomiting, diarrhea, difficulty Detail:http://www.ehow.com/about_5531479_can-eye-drops-make-sick.html
Powered by: WordPress